# SDR UALA2011012100367

- Difficulty date: January 21, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N225UA
- Make and model: Boeing 777222
- Aircraft serial: 30554
- Aircraft time: 37,099 hours, 4,518 cycles
- Engine: Pwa PW4090
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 21188604
- Condition: No Test
- Location: Crew Rest
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SMOKE DETECTOR AT FWD CREW REST AREA LOWER BUNK FAILS DURING ALL TEST. REPLACED SMOKE DETECTOR AT CREW REST LOWER BUNK, ALL TESTS NOW PASS.
